# SDR QXEA2022101700307

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 14,743 hours, 8,784 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND LH WING, #2 SPAR INBD BOTTOM AT FUSELAGE. C/W LEAK CHECK IAW AMM TASK 28-11-00-790-801-A. FOUND LEAK TO BE CLASSIFIED AS STAIN IN PROHIBITED AREA. FERRIED GEAR DOWN FOR REPAIRS. REFERENCE TANK TIGER'S REPAIR W/O 12250R1114 FOR REPAIRS AND LEAK CHECK. RETURNED TO SERVICE.
